Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Nausea Associated With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Articles
HIV i-Base

Guide to HIV, Pregnancy and Women's Health: Tips to Help With Morning Sickness or Drug-Associated Nausea

Eat smaller meals and snack more frequently rather than eating just a few larger meals. Try to eat more bland foods. Avoid foods that are spicy, greasy or strong smelling. Leave some dry crackers by your bed. Eat one or two before you get up in... Read more »
Test Positive Aware Network

Metabolic Complications Associated With HIV Disease

Also see parts one , two and four . HIV treatment has shown remarkable results starting in 1995 by lowering the death rate, decreasing hospitalizations and lengthening people's lives. But around 1997, following the respite from the years of AIDS... Read more »
San Francisco AIDS Foundation

HIV-Associated Pneumonias

Epidemiology Risk for HIV-Associated Pneumonias Symptoms Bacterial Pneumonia Pneumocystis Pneumonia Tuberculosis When to Seek Medical Evaluation Medical Evaluation Conclusion Selected Sources Respiratory symptoms, including cough,... Read more »
Ask the Experts

Symptoms associated with long-term HIV

I really wasn't sure to which forum to submit my question, but this seemed like the most appropriate.I've been HIV positive for 17 years, and was relatively asymptomatic for the first 12 years or so. About five years ago I began having...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Good set of issues /questions for which good data is still lacking. Chronic HIV infection may accelerate aging and fraility which can manifest itself in a number of ways which are often non-specific. The effect of antiretroviral therapy may be... Read more »

Treatment for nausea related to Cryptosporidium

I was diagnosed with Advanced HIV in February 2002. Since then I have dealt with PCP Pneumonia and other minor health issues. In August 2004 I was diagnosed with Cryptosporidium. Since then I have continuously had issues with constant nausea. I...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Many people (including doctors) do not appreciate the misery associated with chronic nausea and its profound impact on quality of life. In the setting of nausea associated with HIV infection and its complications there are often strategies to help... Read more »

Neuropathy & Nausea

Hi Doc, PLEASE PLEASE PLEASE read this. I have tested NEGATIVE at 9,11,14(all ELISA) and 20(Oraquick) weeks.I also did the PCR testing which came back negative. But still I have symptoms of HIV. I am experiencing pain in my groin, enlarged...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
Although peripheral neuropathy can be associated with acute HIV infection, your serial test results (including the negative PCR test) effectively rule out HIV infection, especially from an exposure that occurred 20 weeks ago. I would not worry... Read more »

Stocrin/Truvada..constant nausea/vomiting!!

Hi there..My girlfriend has been taking Stocrin/Truvada for 4 weeks now and still has constant nausea and vomiting.. mind you she has always had a delicate stomach.. So is the normal or should i see her doctor about changing her meds.. Also she only...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.I'm sorry to hear that your GF isn't doing so well on her HIV medications. Neither Stocrin nor Truvada are commonly associated with serious nausea or vomiting. Nevertheless, constant symptoms like these are... Read more »
Connect With Others

IS ROSACEA ASSOCIATED WITH HIV?

Posted by Anonymous, 3 Replies
Hello,
I was just wondering if anyone could tell me if the skin condition rosacea is associated with HIV. I have read that it is and that it isn't. Does anyone know the exact answer? Thanks. Read more »

Croh's & HIV association???

Posted by Anonymous, 1 Reply
I have had so many symptoms it scares me, I have just been diagnosed with Crohn's. My question is can HIV antibody testing be affected from already having Crohn's Disease?
I have a 95 day negative HIV test, but have read that HIV detection may be... Read more »

I have HIV Associated Dementia after 24 Years

Posted by ScotCharles, 4 Replies
Sorry friends for my earlier angy post, but a diagnosis that you are losing control of your emotions and your higher brain functions due to HIV is most distressing.

My HIV specialist and my AIDS neurologist at UCLA have both told me that the... Read more »

6/12, NYC: New York Association on HIV over Fifty (NYAHOF)

Posted by bartleby
Date:
Tuesday June 12, 2012

Time:
10:00 AM - 12:00 PM

Contact:
Mark Brennan-Ing, mbrennan@acria.org

Description:
NYAHOF is open to any one concerned with aging and HIV from consumers, to providers, researhers, advocates and community members.

Meetings are... Read more »